# SDR USAA920081746

- Difficulty date: September 10, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR, CRACK ON FUSELAGE FRAME INNER CHORD AT LOWER END BS 601, 17R.  REPAIRED FUSELAGE FRAME INNER CHORD BS 601, 17R IAW US AIRWAYS EA 100637 & B737 SRM 53-62-01.
